Erratum | Published:

Erratum: Striatal Volume Changes in the Rat Following Long-term Administration of Typical and Atypical Antipsychotic Drugs*

Neuropsychopharmacology volume 27, page 498 (2002) | Download Citation

Subjects

In an article in the August issue [Andersson C, Hamer RM, Lawler CP, Mailman RB, Lieberman JA (2001): Striatal volume changes in the rat following long-term administration of typical and atypical antipsychotic drugs. Neuropsychopharmacology 27(2):143–151], the legend for Figure 3 on page 147 was mistakenly printed with an error. The legend should have read as follows:

Figure 3. Data illustrating the effects of the atypical antipsychotic agent olanzapine (OLZ) or vehicle (VEH) on caudate-putamen volumes in animals treated for eight months. Data are expressed as means ± S.E.M. Caudate-putamen volumes were significantly smaller in the olanzapine-treated animals versus vehicle-control animals (*p < 0.02; Bonferroni).

About this article

Publication history

Published

DOI

https://doi.org/10.1016/S0893-133X(02)00412-8

Authors